Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 154, NWS Mobile, AL

November 18, 2015Escambia County, Santa Rosa County, Florida; Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Nov 18, 2015, 7:07 AM CST for Escambia County, Santa Rosa County, Florida; Escambia County, Alabama. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 18, 2015, 7:07 AM CST (13:07 UTC)
Expired
Nov 18, 2015, 7:20 AM CST
In force
13 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Escambia County, AL, Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 89 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 18, 2:49 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 1.1 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -155 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-155 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

163 
WUUS54 KMOB 181307
SVRMOB
ALC053-FLC033-113-181345-
/O.NEW.KMOB.SV.W.0154.151118T1307Z-151118T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
707 AM CST WED NOV 18 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTH CENTRAL ESCAMBIA COUNTY IN NORTHWESTERN FLORIDA...
  NORTHWESTERN SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 745 AM CST

* AT 706 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOLINO...
  MOVING NORTH AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PENSACOLA...BREWTON...CENTURY...FLOMATON...GONZALEZ...MOLINO...
  JAY...POLLARD AND I65 AND AL 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR SOUTHWESTERN
ALABAMA AND NORTHWESTERN FLORIDA.

LAT...LON 3058 8741 3065 8740 3068 8741 3070 8745
      3126 8735 3126 8719 3123 8703 3055 8727
TIME...MOT...LOC 1306Z 192DEG 32KT 3065 8735 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
249 
WWUS54 KMOB 181320
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
720 AM CST WED NOV 18 2015

ALC053-FLC033-113-181329-
/O.CAN.KMOB.SV.W.0154.000000T0000Z-151118T1345Z/
ESCAMBIA AL-ESCAMBIA FL-SANTA ROSA FL-
720 AM CST WED NOV 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ESCAMBIA...NORTH
CENTRAL ESCAMBIA AND NORTHWESTERN SANTA ROSA COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR SOUTHWESTERN
ALABAMA AND NORTHWESTERN FLORIDA.

LAT...LON 3058 8741 3065 8740 3068 8741 3070 8745
      3126 8735 3126 8719 3123 8703 3055 8727
TIME...MOT...LOC 1317Z 192DEG 32KT 3077 8732 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 18, 5:24 AM CST, 1 hour 43 minutes earlier.

Area forecast discussion, Nov 18, 5:24 AM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
524 AM CST WED NOV 18 2015

...LOCALLY HEAVY RAIN AND A FEW STRONG TO SEVERE THUNDERSTORMS WILL
IMPACT THE REGION TODAY...

.NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...A VIGOROUS UPPER LEVEL
LOW CONTINUES TO LIFT NORTHEASTWARD ACROSS EASTERN PORTIONS OF KS
AND TOWARD THE MISSOURI VALLEY/UPPER MIDWESTERN STATES EARLY THIS
MORNING...WHILE SURFACE LOW PRESSURE WAS CENTERED IN THE VICINITY OF
NORTHERN IA. A SURFACE COLD FRONT TRAILED SOUTHWARD ACROSS SOUTHERN
IL...WESTERN TN...AND INTO EASTERN PORTIONS OF MS AS OF 09Z. THE
QLCS HAS SLOWLY BUT STEADILY PROGRESSED EASTWARD TO NEAR THE NORTH
CENTRAL MS/AL BORDER SOUTHWARD THROUGH EASTERN AND SOUTHERN MS AS OF
4 AM CST. SPC MESOSCALE ANALYSIS INDICATES 45-55 KNOTS OF EFFECTIVE
BULK SHEAR ALONG AND AHEAD OF THE LINE...WHILE 0-1 KM SRH VALUES
ALSO GENERALLY RANGE BETWEEN 250-350 M2/S2 ACROSS THE REGION ALONG
AND AHEAD OF THE LINE. LOCALIZED DAMAGING WIND GUSTS TO 60 MPH AND
ISOLATED TORNADO SPINUPS REMAIN POSSIBLE WITHIN THE LINE AS IT
GRADUALLY PUSHES EASTWARD THIS MORNING. WE WILL ALSO CLOSELY MONITOR
DISCRETE CELLS MOVING N/NW FROM THE NORTHERN GULF INTO THE NW FL
PANHANDLE AND SOUTHWEST AL IN ADVANCE OF THE LINE FOR POTENTIAL
DAMAGING WIND GUSTS AND ISOLATED TORNADOES THIS MORNING. TORNADO
WATCH 551 REMAINS IN EFFECT FOR WESTERN PORTIONS OF THE AREA UNTIL 9
AM CST.

NOT TOO MUCH CHANGE WITH REGARD TO OUR THINKING THROUGH THE REST OF
TODAY. THE LINE SHOULD PUSH THROUGH SOUTHEAST MS THROUGH AROUND 9-10
AM...ADJACENT SOUTHWEST AL BETWEEN 6 AM-NOON...AND EASTERN PORTIONS
OF THE CWFA BETWEEN NOON-6 PM. LOCALIZED DAMAGING WIND/ISOLATED
TORNADO THREAT SHOULD PERSIST ALONG THE LINE AND DISCRETE CELLS
AHEAD OF THE LINE...BUT SEVERE THREAT SHOULD DIMINISH FROM WEST TO
EAST ONCE THE LINE/FRONT PASSES. STORM TOTAL RAINFALL AMOUNTS UP TO
3 INCHES OVER SOUTHEAST MS AND 1-3 INCHES ACROSS THE REMAINDER OF
THE REGION ARE EXPECTED. WILL MAINTAIN THE FLASH FLOOD WATCH UNTIL
NOON OVER SOUTHEAST MS...BUT THINK THE FLOODING THREAT WILL BE MORE
LIMITED FARTHER EAST. SOME MINOR COASTAL FLOODING REPORTS CAME IN
AROUND MOBILE BAY AT THE TIME OF HIGH TIDE EARLY THIS MORNING...AND
THINK ISOLATED SPOTS IN THE FORT PICKENS/WEST END OF DAUPHIN ISLAND
VICINITY MAY HAVE EXPERIENCED THE SAME...BUT THE OVERALL COASTAL
FLOOD THREAT SHOULD DIMINISH WITH THE OUTGOING TIDE THIS MORNING. WE
WILL MAINTAIN THE HIGH SURF/RIP CURRENT RISK TODAY. SHOWERS AND
STORMS MAY PERSIST OVER SOUTH CENTRAL AL AND THE NORTHWEST FL
PANHANDLE THROUGH MID TO LATE AFTERNOON BEFORE THE LINE FINALLY
EXITS TO OUR EAST EARLY TO MID EVENING. LEFT TEMPS AS IS FOR NOW DUE
TO TIME CONSTRAINTS WITH ONGOING WEATHER. TEMPS SHOULD DECREASE
FOLLOWING FRONTAL PASSAGE TODAY. MUCH COOLER TONIGHT WITH LOWS IN
THE MID 40S TO AROUND 50 WEST OF I-65 WITH MID 50S TO AROUND 60
EXPECTED TO ITS EAST. /21

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...SHORTWAVE ENERGY
ROTATES THROUGH AN UPPER TROUGH THAT HAS FORMED OVER THE EASTERN HALF
OF THE CONUS. THIS ENERGY PUSHES A SURFACE HIGH FROM OVER THE
CENTRAL PLAINS TO OVER THE MID-ATLANTIC SEABOARD. FOR THE FA...
THURSDAY THROUGH FRIDAY SEES A MAINLY DRIER AIRMASS MOVING OVER. THE
DIURNAL TEMP RANGE OPENS AS A RESULT...WITH OVERNIGHT LOWS AROUND
SEASONAL (MEANING 40S FOR MUCH OF THE FA)...WITH DAYTIME HIGHS A FEW
DEGREES ABOVE SEASONAL (LOW TO MID 70S).

/16

.LONG TERM /SATURDAY THROUGH TUESDAY/...SATURDAY THROUGH SATURDAY
NIGHT...SEVERAL STRONGER PIECES OF SHORTWAVE ENERGY MOVE THROUGH THE
EASTERN CONUS UPPER TROUGH...PUSHING A MODERATE RE-ENFORCING FRONT
ACROSS THE FA. GUIDANCE HAS BEEN GENERALLY ADVERTISING THIS FRONT
BEING A DRY ONE...AND WITH NO MOISTURE RETURN AHEAD OF IT...AM
KEEPING THIS WAY. TEMPS SATURDAY ARE EXPECTED TO BE A BIT ABOVE
SEASONAL...WITH OVERNIGHT LOWS RANGING FROM SEVERAL DEGREES BELOW
SEASONAL NORTHWEST TO SEVERAL DEGREES ABOVE SOUTHEAST...WHERE THE
COOLER AIR HAS NOT QUITE REACHED.

SUNDAY THROUGH MONDAY...THERE CONTINUES TO BE SOME RUN TO RUN
INCONSISTENCY IN HOW COLD THE AIRMASS THAT FINALLY SETTLES OVER THE
AREA. 12Z RUNS HAVE BEEN GENERALLY 5 TO 8 DEGREE WARMER THAN THE 00Z
RUNS...WITH BOTH THE GFS AND ECMWF EXHIBITING THIS VACILLATION. THE ENSEMBLE
MEANS OF BOTH 00Z MODELS HAVE BEEN CONSISTENTLY SEVERAL DEGREES ABOVE
THEIR RESPECTIVE OPERATION RUNS...SO HAVE LEANED TOWARDS THE WARMER
12Z RUNS FOR THE FINAL NUMBERS. WITH THE 00Z RUNS ADVERTISING TEMPS
DROPPING TO AROUND FREEZING AS FAR SOUTH AS THE I10 CORRIDOR...WHILST
THE 12Z RUNS KEEP THE FREEZING TEMPS WELL NORTH OF THE HIGHWAY 84
CORRIDOR. WILL KEEP AN EYE ON THIS...AND ANY POSSIBLE...MAINLY
AGRICULTURAL...ISSUES THAT MAY RESULT FOR THE FA.

MONDAY NIGHT THROUGH TUESDAY...AN UPPER RIDGE BEGINS TO BUILD NORTH
OVER THE MISS RIVER VALLEY FROM AN UPPER HIGH OVER THE GULF OF MEX.
INCREASING SUBSIDENCE FROM THIS UPPER RIDGE BEGINS TO MODERATE TEMPS
UPWARD INTO MID WEEK AS A RESULT.

/16

&&

.MARINE...A STRONG ONSHORE FLOW WILL CONTINUE THROUGH AROUND MIDDAY
AHEAD OF AN APPROACHING COLD FRONT...WITH SEAS BETWEEN 7-11 FT. THE
COLD FRONT IS EXPECTED TO MOVE ACROSS THE MARINE AREA THIS AFTERNOON
AND EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS CAN BE
EXPECTED ALONG AND AHEAD OF THE FRONT TODAY. A MODERATE TO OFFSHORE
FLOW WILL DEVELOP IN THE WAKE OF THE FRONT ON THURSDAY INTO FRIDAY.
ANOTHER REINFORCING COLD FRONT WILL LIKELY BRING STRONGER NORTHERLY
WINDS BY LATE IN THE WEEKEND.

&&

.AVIATION...
12Z ISSUANCE...MVFR CIGS/VISBYS WILL SEE TEMPORARY DROPS INTO IFR
LEVELS AS A SQUALL LINE MOVES SLOWLY EAST ACROSS THE FA THROUGH
TODAY AHEAD OF A COLD FRONT. POST FRONTAL...AM EXPECTING SKIES TO
CLEAR OVERNIGHT...WITH NO POST FRONTAL... WRAP AROUND STRATUS
INDICATED.

/16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  50  70  47 / 100  10  10   0
PENSACOLA   76  56  69  51 / 100  20  10   0
DESTIN      77  62  71  54 /  90  40  10   0
EVERGREEN   74  51  69  44 / 100  20  10   0
WAYNESBORO  70  46  68  42 / 100  10   0   0
CAMDEN      71  50  68  43 / 100  10  10   0
CRESTVIEW   77  57  70  46 /  90  30  10   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL NOON CST TODAY FOR ALZ051>053-261>266.

     WIND ADVISORY UNTIL NOON CST TODAY FOR ALZ054>060.

     HIGH RIP CURRENT RISK THROUGH THIS AFTERNOON FOR ALZ265-266.

     HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR ALZ265-266.

FL...WIND ADVISORY UNTIL NOON CST TODAY FOR FLZ201>206.

     HIGH RIP CURRENT RISK THROUGH THIS AFTERNOON FOR FLZ202-204-206.

     HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR FLZ202-204-
     206.

MS...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR MSZ067-075-076-078-
     079.

     WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR MSZ067-075-
     076-078-079.

GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ630>635-650-655-
     670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Nov 17, 3:27 PM CST, 15 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CST TUE NOV 17 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-181300-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
327 PM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

AN ORGANIZED LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF
A COLD FRONT TO OUR WEST AND WILL ADVANCE EASTWARD TOWARD OUR REGION
LATE TONIGHT. THE LINE OF STORMS IS FORECAST TO MOVE INTO INLAND
SOUTHEAST MISSISSIPPI BETWEEN 5 AND 7 AM...REACH NEAR THE INTERSTATE
65 CORRIDOR BETWEEN 10 AM AND NOON...AND WILL BE EAST OF THE
FORECAST AREA BETWEEN 2 PM AND 4 PM. ISOLATED TORNADOES AND DAMAGING
WIND GUSTS ARE POSSIBLE ALONG THE LINE.

ISOLATED TO SCATTERED STORMS MAY DEVELOP IN ADVANCE OF THE MAIN LINE
AFTER MIDNIGHT THROUGH THE DAY WEDNESDAY. ANY OF THESE TYPE OF
DISCRETE STORMS WILL CARRY A GREATER CHANCE OF PRODUCING A TORNADO
WITH DAMAGING WIND GUSTS ALSO A THREAT.

WINDS WILL BE GUSTY AHEAD OF THE FRONT...ESPECIALLY WEST OF
INTERSTATE 65 AND ALONG THE COAST. FREQUENT GUSTS OF 30 TO 35 MPH
ARE EXPECTED.

RAINFALL TOTALS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE
POSSIBLE ACROSS INLAND SOUTHEAST MISSISSIPPI...WHICH COULD RESULT IN
LOCALIZED FLASH FLOODING OF URBAN AND LOW LYING AREAS. A FLASH FLOOD
WATCH IS IN EFFECT FOR SOUTHEAST MISSISSIPPI LATE TONIGHT THROUGH
WEDNESDAY MORNING. TOTALS OF 1 TO 3 INCHES ARE FORECAST FURTHER
EAST.

HIGH SURF AND A HIGH RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE
ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE
THROUGH WEDNESDAY. THE HIGH SURF COULD RESULT IN SOME MINOR BEACH
EROSION AND MINOR FLOODING IN THE FORT PICKENS AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS LIKELY
LATE TONIGHT INTO WEDNESDAY.

GMZ630>635-650-655-670-675-181300-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
327 PM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT AND WEDNESDAY

STRONG ONSHORE FLOW...ROUGH WAVES...AND HIGH SEAS OFFSHORE WILL
RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MIDDAY
WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TONIGHT THROUGH
WEDNESDAY AHEAD OF A COLD FRONT. STRONG GUSTY WINDS...HEAVY RAIN AND
ISOLATED WATERSPOUTS ARE POSSIBLE ALONG THE LINE OF STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE LATE THIS WEEKEND
AS ANOTHER COLD FRONT MOVES THROUGH.

S

In the hours before

Special weather statement, Nov 18, 4:36 AM CST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
436 AM CST WED NOV 18 2015

FLZ201>204-181130-
ESCAMBIA COASTAL FL-SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-
ESCAMBIA INLAND FL-
436 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...COASTAL
ESCAMBIA...COASTAL SANTA ROSA...INLAND SANTA ROSA AND INLAND ESCAMBIA
IN NORTHWEST FLORIDA UNTIL 530 AM CST...

AT 436 AM CST...ANOTHER STRONG THUNDERSTORM WAS LOCATED 8 MILES
SOUTH OF WARRINGTON...MOVING NORTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           GULF BREEZE...         PACE...
GOULDING...            BRENT...               BELLVIEW...
WEST PENSACOLA...      WARRINGTON...          GONZALEZ...
FERRY PASS...          PENSACOLA INTERNATIONAL AIRPORT...
MYRTLE GROVE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3031 8738 3041 8739 3044 8734 3046 8739
      3084 8743 3082 8706 3052 8711 3053 8713
      3058 8718 3057 8719 3049 8715 3041 8721
      3037 8717 3039 8712 3037 8712 3035 8715
      3036 8720 3033 8720 3034 8713 3033 8713
TIME...MOT...LOC 1036Z 179DEG 30KT 3026 8726
Special weather statement, Nov 18, 5:31 AM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
531 AM CST WED NOV 18 2015

MSZ067-075-076-078-079-181230-
STONE MS-PERRY MS-WAYNE MS-GREENE MS-GEORGE MS-
531 AM CST WED NOV 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EASTERN STONE...PERRY...SOUTHERN WAYNE...GREENE AND GEORGE
IN SOUTHEAST MISSISSIPPI UNTIL 630 AM CST...

AT 530 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM RICHTON TO 6 MILES SOUTHWEST OF BEAUMONT TO NEAR
SAUCIER...AND MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
WIGGINS...             LUCEDALE...            RICHTON...
LEAKESVILLE...         BEAUMONT...            STATE LINE...
MCLAIN...              BUCKATUNNA...          PERKINSTON...
MCHENRY...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3106 8904 3142 8899 3165 8846 3121 8844
      3073 8864 3073 8888 3068 8889 3068 8920
TIME...MOT...LOC 1130Z 248DEG 22KT 3138 8894 3109 8898 3059 8919

BUTTS
Special weather statement, Nov 18, 5:44 AM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
544 AM CST WED NOV 18 2015

ALZ053-055-056-059-261-262-264-266-FLZ201>205-181245-
BALDWIN CENTRAL AL-MONROE AL-MOBILE INLAND AL-CLARKE AL-CONECUH AL-
ESCAMBIA AL-BALDWIN INLAND AL-BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-
SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
OKALOOSA INLAND FL-
544 AM CST WED NOV 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL BALDWIN...INLAND MOBILE...SOUTHEASTERN CLARKE...
INLAND BALDWIN AND COASTAL BALDWIN IN SOUTHWEST ALABAMA...AND WESTERN
MONROE...SOUTHWESTERN CONECUH AND ESCAMBIA IN SOUTHCENTRAL ALABAMA...
AND COASTAL ESCAMBIA...COASTAL SANTA ROSA...INLAND SANTA ROSA...
INLAND ESCAMBIA AND INLAND OKALOOSA IN NORTHWEST FLORIDA UNTIL 645 AM
CST...

AT 544 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM MOVICO TO 6 MILES SOUTH OF WARRINGTON...AND
MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           CRESTVIEW...           ATMORE...
MILTON...              BAY MINETTE...         MONROEVILLE...
BREWTON...             EAST BREWTON...        CENTURY...
FLOMATON...            FRISCO CITY...         PACE...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3106 8815 3176 8747 3077 8649 3045 8691
      3060 8702 3057 8701 3044 8709 3058 8718
      3057 8719 3039 8717 3045 8695 3045 8692
      3032 8738 3031 8738 3030 8739
TIME...MOT...LOC 1144Z 224DEG 42KT 3105 8805 3028 8728
Special weather statement, Nov 18, 6:32 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
632 AM CST WED NOV 18 2015

ALZ051>053-261>263-265-MSZ067-076-079-181330-
MOBILE INLAND AL-MOBILE CENTRAL AL-CLARKE AL-MOBILE COASTAL AL-
WASHINGTON AL-BALDWIN INLAND AL-CHOCTAW AL-WAYNE MS-GREENE MS-
GEORGE MS-
632 AM CST WED NOV 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...INLAND MOBILE...CENTRAL MOBILE...WESTERN CLARKE...COASTAL
MOBILE...WASHINGTON...INLAND BALDWIN AND SOUTHWESTERN CHOCTAW IN
SOUTHWEST ALABAMA...AND EASTERN WAYNE...EASTERN GREENE AND GEORGE IN
SOUTHEAST MISSISSIPPI UNTIL 730 AM CST...

AT 630 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES SOUTH OF CRANDALL TO 7 MILES WEST OF
FRUITDALE TO 15 MILES NORTHWEST OF WADE...AND MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              SARALAND...            SATSUMA...
JACKSON...             CITRONELLE...          LUCEDALE...
CREOLA...              CHATOM...              LEAKESVILLE...
GRAND BAY...           REGIONAL AIRPORT IN WEST MOBILE...
MOUNT VERNON...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY INTENSIFY AND WARNINGS MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3043 8840 3074 8841 3074 8889 3136 8861
      3186 8860 3189 8848 3191 8847 3179 8786
      3112 8787 3040 8834
TIME...MOT...LOC 1230Z 291DEG 21KT 3185 8853 3133 8853 3073 8880

BUTTS
Special weather statement, Nov 18, 6:53 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
653 AM CST WED NOV 18 2015

FLZ203-205-206-181400-
SANTA ROSA INLAND FL-OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
653 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
SANTA ROSA...INLAND OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST
FLORIDA UNTIL 800 AM CST...

AT 652 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER MARY ESTHER...
MOVING NORTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...           FORT WALTON BEACH...   MARY ESTHER...
OCEAN CITY...          WRIGHT...              SHALIMAR...
CINCO BAYOU...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3041 8666 3041 8680 3045 8680 3045 8681
      3078 8684 3077 8653 3043 8658 3043 8659
      3046 8659 3045 8660 3044 8660 3043 8661
      3042 8659 3041 8659 3040 8660 3039 8659
      3039 8680
TIME...MOT...LOC 1252Z 181DEG 17KT 3040 8670
Special weather statement, Nov 18, 7:00 AM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
700 AM CST WED NOV 18 2015

FLZ205-206-181400-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
700 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 800 AM
CST...

AT 659 AM CST...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
DESTIN...MOVING NORTH AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...           NICEVILLE...           DESTIN...
VALPARAISO...          EGLIN AFB...           POSTIL...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3038 8651 3043 8656 3040 8656 3039 8653
      3039 8656 3080 8657 3080 8639 3045 8639
      3046 8641 3044 8642 3040 8642 3040 8639
      3038 8640
TIME...MOT...LOC 1259Z 181DEG 35KT 3023 8646

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 1:27 AM CSTSpecial Weather StatementMOBEscambia63 min
Nov 18, 1:36 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa39 min
Nov 18, 2:07 AM CSTSpecial Weather StatementMOBEscambia53 min
Nov 18, 3:37 AM CSTSevere Thunderstorm WarningMOBEscambia38 min
Nov 18, 3:38 AM CSTTornado WarningMOBEscambia13 min
Nov 18, 4:36 AM CSTSpecial Weather StatementMOBEscambia54 min
Nov 18, 5:44 AM CSTSpecial Weather StatementMOBEscambia, Santa Rosa61 min
Nov 18, 6:52 AM CSTCoastal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa11 hr
Nov 18, 6:53 AM CSTSpecial Weather StatementMOBOkaloosa67 min
Nov 18, 7:00 AM CSTSpecial Weather StatementMOBOkaloosa60 min
Nov 18, 7:50 AM CSTSevere Thunderstorm WarningMOBOkaloosa40 min
Nov 18, 8:57 AM CSTSpecial Weather StatementMOBOkaloosa63 min
Nov 18, 9:09 AM CSTSevere Thunderstorm WarningMOBOkaloosa51 min
Nov 18, 10:45 AM CSTTornado WarningMOBOkaloosa30 min
Nov 18, 10:57 AM CSTSevere Thunderstorm WarningMOBEscambia48 min
Nov 18, 11:41 AM CSTTornado WarningMOBOkaloosa30 min
Nov 18, 11:43 AM CSTSpecial Weather StatementMOBEscambia47 min
Nov 18, 12:29 PM CSTSpecial Weather StatementMOBSanta Rosa61 min
Nov 18, 1:16 AM CSTSpecial Marine WarningMOB89 min
Nov 18, 1:57 AM CSTSpecial Marine WarningMOB93 min
Nov 18, 3:10 AM CSTSpecial Weather StatementMOBBaldwin65 min
Nov 18, 3:56 AM CSTSpecial Weather StatementMOBBaldwin64 min
Nov 18, 4:21 AM CSTSpecial Weather StatementMOBEscambia54 min
Nov 18, 4:42 AM CSTSpecial Marine WarningMOB93 min
Nov 18, 6:32 AM CSTSpecial Weather StatementMOBMobile, Washington58 min
Nov 18, 7:02 AM CSTSpecial Marine WarningMOB88 min
Nov 18, 7:25 AM CSTSpecial Weather StatementMOBClarke, Mobile, Washington65 min
Nov 18, 8:23 AM CSTSevere Thunderstorm WarningMOBMobile52 min
Nov 18, 8:35 AM CSTSpecial Weather StatementMOBCovington55 min
Nov 18, 8:45 AM CSTSpecial Marine WarningMOB60 min
Nov 18, 8:52 AM CSTSpecial Weather StatementMOBButler, Conecuh53 min
Nov 18, 9:32 AM CSTSpecial Weather StatementMOBCovington58 min
Nov 18, 9:42 AM CSTSpecial Marine WarningMOB63 min
Nov 18, 9:57 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington24 hr
Nov 18, 9:59 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington24 hr
Nov 18, 10:06 AM CSTSpecial Weather StatementMOBCovington54 min
Nov 18, 10:28 AM CSTSpecial Marine WarningMOB62 min
Nov 18, 10:43 AM CSTSpecial Marine WarningMOB62 min
Nov 18, 10:57 AM CSTSpecial Marine WarningMOB93 min
Nov 18, 11:25 AM CSTSpecial Marine WarningMOB65 min
Nov 18, 11:52 AM CSTSpecial Marine WarningMOB38 min
Nov 18, 12:23 PM CSTSpecial Weather StatementMOBCrenshaw52 min
Nov 18, 12:32 PM CSTSpecial Marine WarningMOB88 min
Nov 18, 2:23 PM CSTSpecial Marine WarningMOB52 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.